# SDR SWIA201024940

- Difficulty date: September 26, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 40,001 hours, 32,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT ON MAIN CABIN DOOR STAIRS OUT.  (FLT 4736)  RELAMPED EMERGENCY LIGHT.
